# SDR ASAA1098035

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 26,503 hours, 10,350 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Angle
- Part number: 115A29531
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E PANEL I/B OF NR 5 SPOILER SUPPORT ANGLE CRACKED.  REMOVED AND REPLACED SUPPORT ANGLE.
